
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2610
Title: | Certain variants of multipermutohedron ideals |
Authors: | Kumar, Ajay Kumar, Chanchal |
Keywords: | Betti numbers Multipermutohedron Alexander dual Parking functions. |
Issue Date: | 2016 |
Publisher: | Springer Verlag |
Citation: | Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 126(4), pp. 479–500 |
Abstract: | Multipermutohedron ideals have rich combinatorial properties. An explicit combinatorial formula for the multigraded Betti numbers of a multipermutohedron ideal and their Alexander duals are known. Also, the dimension of the Artinian quotient of an Alexander dual of a multipermutohedron ideal is the number of generalized parking functions. In this paper, monomial ideals which are certain variants of multipermutohedron ideals are studied. Multigraded Betti numbers of these variant monomial ideals and their Alexander duals are obtained. Further, many interesting combinatorial properties of multipermutohedron ideals are extended to these variant monomial ideals. |
URI: | https://link.springer.com/article/10.1007/s12044-016-0313-4 http://hdl.handle.net/123456789/2610 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 7.9 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.